I have been on sronyx bc for a while. my period is 3 days late could i be pregnant? i used to have my period every 3 months but the last two months i have had a regular period. we have had unprotected sex because i was using the birth control. im now 3 da
1 doctor answer • 1 doctor weighed in
Family Medicine 19 years experience
It : It is difficult to say. The reason being is that some birth control pills cause women to have an absent or very light period. This can occur at any time while taking the pill. I suggest you take a pregnancy test. If it is negative then it may be the pill. You can resume it as directed. Discuss this with your doctor; if you do not like not having a period then you can try a different pill.
5.3k viewsAnswered >2 years ago
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.